The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 18 NO.2 / (1978))
$c$-continuous functions and cocompact topologies
David B. Gauld,
Pages. 151-157
Abstract
Contents 1. Introduction
2. The cocompactness operator
3. The behaviour of the cocompactness operator under restrictions
4. Cocompactness and products
5. Cocompactness and quotients
6. Connections with sequences
7. Conclusions
Key words
Mathmatical Subject Classification